Ask Health Experts and Get Answers to Your Health Question ASAP
Gilberts syndrome is a benign (harmless) condition that is usually inherited... people with this condition inherit an abnormal gene that controls the enzyme that helps break bilirubin down....
if you have this syndrome then usually there is no need for treatment as this condition is harmless.... if however you are distress by having a yellow appearance... then phenobarbital can be used to lower the bilirubin levels...
hope that answers your questions... let me know if you need more input..
fasting (not eating anything for sometime) CAN elevate your bilirubin levels in case of Gilbert's syndrome... so YES... taking meals more regularly can cause a decrease in your bilirubin level..
can you please tell me the location of your abdominal pain?
your Gilbert's syndrome MOST LIKELY has nothing to do with the pain that you are having or the color of stool that you are passing...
well i would not say that you DO NOT have Gilbert syndrome... you mentioned in one of your earlier replies that you have a bilirubin of 1.8 ... this can be as a result of Gilbert syndrome (which i already mentioned is usually an asymptomatic condition) and like i mentioned if you do have Gilbert syndrome it is MOST LIKELY not to have caused your symptoms in your abdomen.... i DID NOT say that it is NOT POSSIBLE for patients with this syndrome to have abdominal pain... it can happen in patients with this syndrome... research suggest that anxiety plays an important role in patients who have abdominal pain with Gilbert syndrome... so even in patients with this syndrome the syndrome in itself is not usually the cause of the pain
BUT i would like to rule out other conditions first before blaming the Gilbert syndrome as a cause of your pain... AND for that i would advise you to contact your doctor preferably a gastro doctor to evaluate your condition..